# SDR UALA2011030201022

- Difficulty date: March 2, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 51,316 hours, 14,286 cycles
- Engine: Pwa PW2037
- Engine time: 58,715 hours, 21,595 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 OIL QTY LOSS, RTFL  UPON ARRIVAL DRAINED MAIN GEAR BOX, APPROX 1 QT. CLEANED ENGINE AS BEST AS POSSIBLE WITH AVAILABLE RESOURCES.  UNABLE TO DETERMINE REASON FOR HIGH OIL CONSUMPTION.  ENGINE TO BE REPLACED PER LM CALLOUT 7847.
